# SDR 2003F00487

- Difficulty date: May 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND VERTICAL STABILIZER LEADING EDGE WITH EROSION STATION 4869.  REPAIRED VERTICAL STABILIZER IAW SRM 55-30-00, PATE 123.  (M)
